MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 5FX60CM SGL PRO PICC CT-LONGGW; PRO-PICC CT

MEDICAL COMPONENTS, INC. 5FX60CM SGL PRO PICC CT-LONGGW; PRO-PICC CT
Model Number MR17035102
Medical Device Problem Codes Entrapment of Device (1212); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are currently waiting for the device to be returned for evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Guidewire coiled/knotted when advanced to auxiliary vein.Difficult to remove wire, would not unravel.
 
Additional Manufacturer Narrative
The device involved in the incident was returned for evaluation.It was reported that the device tip had knotted.Visual inspection of the returned device revealed no signs of knotting.The guidewire is kinked approximately 3.5 cm from the tip.The ball tip and core wire are intact.It appears the guidewire may have been stressed beyond the design capabilities.The guidewire contract manufacturer was notified of the incident and conducted a review of the manufacture records for the lot number reported.The method used for the investigation was device history record (dhr) review which determined the following: personnel was properly trained; no reports of internal nonconformance were found; the reviews of the dhr demonstrate compliance and conformance to applicable procedures and specifications.Based on the event description provided, there is no evidence to confirm the issue was caused by inadequate manufacture of the product.The root cause is indeterminable.

Brand Name
5FX60CM SGL PRO PICC CT-LONGGW
Common Device Name
PRO-PICC CT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key14454605
Report Number2518902-2022-00036
Device Sequence Number20437725
Product Code LJS
UDI-Device Identifier00884908033175
UDI-Public884908033175
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/01/2025
Device Model NumberMR17035102
Device Catalogue NumberMR17035102
Device Lot NumberMQDB570
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale
Patient Weight60 KG